# SDR KCSA201606081029

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N173CR
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 84,114 hours, 21,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR WING ROOT FAIL SAFE STRAP CORRODED AT FUSE, BS 955.5.
